# SDR 9502829980

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Transfering
- Location: Rt Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AT CRUISE FLIGHT, FUEL WAS TRANSFERRED FROM RIGHT TANK TO CENTER TANK AT RATE OF 50 LBS PER MINUTE.  TRANSFER STOPPED WITH APPLICATION OF CENTER TANK PUMPS.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
